Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Suggest treatment for nasal congestion post a nasal lift surgery

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 2008
Answered : 1352 Questions
Question
I had a sinus lift on dec 15 th , I have been in a lot of pain. Dentist prescribed steroids, antibiotics and pain subsided some. But is still hurting in my ear. Mouth doesn’t hurt too bad, face and EAR hurt the worst. Popping in ear and earache pAin is awful. What could be the problem????
Sun, 3 Jun 2018 in Ear, Nose and Throat Problems
 
 
Answered by Dr. Priyanka Aggarwal 11 hours later
Brief Answer:
Nasal congestion with eustachian tube blockage

Detailed Answer:
Hi
Welcome to HealthcareMagic and thanks for putting up the query
The popping in the ears is due to eustachian tube blockage caused by nasal congestion.
You should take a combination of levocetrizine plus phenylepherine twice daily.
Xylometazoline nasal drops three times a day.
Steam inhalation and chew a gum that will help to relieve symptoms.
Take paracetamol for pain.
All the medicines I have prescribed will be available only on prescription.
Any further questions are always welcome.
Wishing you a speedy recovery.
Take care
Thanks and regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor